# SDR UALA2009111003512

- Difficulty date: November 9, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 27,250 hours, 10,850 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L AFT LAVATORY SMOKE DETECTION SYSTEM(S) INOPERATIVE.  REPLACED SMOKE DETECTOR AT 2L AFT LAV, CFDS TEST CHECK GOOD.
